Published articles

Published articles 1 records found  Search took 0.02 seconds. 
1.
12 p, 646.9 KB Darboux integrability of a generalized Friedmann-Robertson-Walker Hamiltonian system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We study the Darboux first integrals of a generalized Friedmann-Robertson-Walker Hamiltonian system.
2013 - 10.1080/14029251.2013.854482
Journal of Nonlinear Mathematical Physics, Vol. 20 Núm. 3 (2013) , p. 394-406  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.